Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 85, NWS Atlanta, GA

May 11, 2019Glascock County, Hancock County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 2:55 PM EDT for Glascock County, Hancock County, Washington County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2019, 2:55 PM EDT (18:55 UTC)
Expired
May 11, 2019, 3:31 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Glascock County, GA, Hancock County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

862 
WUUS52 KFFC 111855
SVRFFC
GAC125-141-303-111945-
/O.NEW.KFFC.SV.W.0085.190511T1855Z-190511T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
255 PM EDT Sat May 11 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hancock County in east central Georgia...
  Southwestern Glascock County in east central Georgia...
  Northwestern Washington County in east central Georgia...

* Until 345 PM EDT.

* At 255 PM EDT, a severe thunderstorm was located near Linton, or 11
  miles south of Sparta, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mitchell, Hamburg State Park, Shoals, Downs, Agricola and Warthen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3307 8296 3318 8299 3326 8276 3326 8272
      3304 8265
TIME...MOT...LOC 1855Z 260DEG 17KT 3311 8293 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
863 
WWUS52 KFFC 111931
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Sat May 11 2019

GAC125-141-303-111941-
/O.CAN.KFFC.SV.W.0085.000000T0000Z-190511T1945Z/
Hancock GA-Glascock GA-Washington GA-
331 PM EDT Sat May 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK...
SOUTHWESTERN GLASCOCK AND NORTHWESTERN WASHINGTON COUNTIES IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3307 8296 3318 8299 3326 8276 3326 8272
      3304 8265
TIME...MOT...LOC 1928Z 260DEG 17KT 3314 8273 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:12 PM EDT, 43 minutes earlier.

Area forecast discussion, May 11, 2:12 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
212 PM EDT Sat May 11 2019

.PREV DISCUSSION... /Issued 1200 PM EDT Sat May 11 2019/

UPDATE...
Current scattered shower and thunderstorm activity is relegated
largely to far north Georgia in vicinity of the surface front that
will continue to slowly backtrack northward today. Additionally,
an MCV is currently tracking east-northeastward across south-
central Alabama. Further convective development is expected to
occur this afternoon ahead of this MCV as it encounters surface
CAPE already in the 1500-2000 J/kg range across the state. The
activity associated with the MCV will gradually push eastward
through this evening. Additional development is expected to occur
to the west across Mississippi/Alabama this afternoon and evening
as the next impulse approaches. Some strong to severe
thunderstorms remain possible this afternoon and evening with
damaging wind gusts remaining the primary threat. Locally heavy
rainfall can also be expected with PWs above 1.5"

RW

PREV DISCUSSION... /Issued 754 AM EDT Sat May 11 2019/

UPDATE...

PREV DISCUSSION... /Issued 450 AM EDT Sat May 11 2019/

SHORT TERM /Today through Sunday/...

To begin the short term period, the forecast area remains underneath
persistent southwesterly flow aloft. A shortwave embedded within the
flow is moving northeastward from south Mississippi and towards
Georgia. Thunderstorms out ahead of this disturbance have been
moving across north Georgia during the overnight hours and another
round is currently entering into the northwest corner of the CWA.
Some thunderstorms associated with this line may be strong and could
be capable of producing gusty winds, frequent lightning, and small,
sub-severe criteria hail. PoPs will remain categorical across far
north Georgia during the morning and through the rest of the day
Saturday, and likely PoPs will also build in across central Georgia
starting around mid-morning as thunderstorms redevelop across the
area.

MLCAPE values are expected to peak around 2000 J/kg this afternoon.
Sufficient deep shear will also be in place during this time to
support some organized convection as the upper-level shortwave
approaches the area, although a focused lifting mechanism will be
lacking which will limit how organized the storms will be. At this
time, the primary severe threat appears to be damaging wind gusts,
although some large hail is also possible with some isolated storms.
PWATs across the area will be in the 1.3 to 1.7 range, and the axis
of the heaviest precipitation is expected to be along and north of
the I-85 corridor. The highest totals are anticipated in the higher
elevations of the far northeast, where 2-3 inches are possible
throughout Saturday. The airmass will remain moist and summer-like
throughout the day on Sunday. Models are furthermore indicating
another strong mid/upper level disturbance and associated surface
front moving through the area throughout the day on Sunday, which
will bring categorical PoPs across the area. With moderate
instability and increased deep-layer shear, there is once again the
potential for some thunderstorms to be strong to severe on Sunday.

King

LONG TERM /Sunday Night through Friday/...

Aside from the departing frontal system that stalls near the
extreme southern part of the CWA late Sunday into Monday with
lingering low end pops for showers or storms, the majority of the
fcst period looks to be benign and ridge dominated. A weak upper
wave and attendant backdoor sfc front could bring a slight chance
of showers or storms to north GA late Wednesday into Thursday,
though guidance still has some timing and moisture discrepancies.

Min temps will actually be rather cool in the upper 40s to low
50s for most areas Monday through Wednesday, then moderate back
to near or slightly above normal for the end of the work week.

Baker

&&

.AVIATION...
18Z Update...
An active TAF period will be characterized by periods of shra and
tsra. Shra and tsra will initially continue to increase this
afternoon with the most likely time frame for tsra at ATL area
sites from around 18-22z. Overall shower coverage is expected to
diminish somewhat this evening with shra potential again
increasing by Sunday morning. Additional tsra coverage will again
increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are
expected to continue to gradually increase to VFR in the 040-050
range before MVFR cigs become likely again by 06z Sunday. Winds
will remain SW 05-08kts before increasing to 10-13kts with gusts
to 15-18 kts after 15z Sunday.

//ATL Confidence...18Z Update...
Medium confidence on cigs as well as shra/tsra timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  77  59 /  70  70  80  50
Atlanta         80  66  76  59 /  60  60  80  50
Blairsville     72  61  70  53 /  70  80  80  60
Cartersville    78  65  76  57 /  70  70  80  50
Columbus        84  68  80  63 /  50  50  80  50
Gainesville     76  65  74  58 /  70  70  80  50
Macon           84  67  81  63 /  60  50  70  60
Rome            79  65  77  57 /  70  80  80  50
Peachtree City  81  66  77  59 /  60  50  80  50
Vidalia         88  69  85  67 /  60  60  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1141 AM EDT Sat May 11 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1141 AM EDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected today into tonight across
north and central Georgia. A few storms could be strong to severe.
The primary hazards with the strongest storms will be damaging
winds, large hail, frequent lightning and heavy rainfall.

With moderate to heavy rain persisting across the northern tier,
there may be an emerging flash flood risk as well once the next
batch of storms develop later today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms can be expected Sunday into early
Monday. Some storms could be strong to severe Sunday. The primary
hazards with the strongest storms will be damaging winds, large
hail, frequent lightning, and heavy rain with localized flooding.
A few brief spin up tornadoes are also possible.

There will be a slight chance of thunderstorms late Wednesday
night into Thursday across north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 11, 2:32 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Sat May 11 2019

GAZ067-078-079-111900-
Harris GA-Meriwether GA-Talbot GA-
232 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...SOUTHERN
MERIWETHER AND NORTHWESTERN TALBOT COUNTIES UNTIL 300 PM EDT...

At 232 PM EDT...a strong thunderstorm was near Flint Hill, or 9 miles
east of Hamilton...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Manchester, Warm Springs, Woodland, Harris City and Flint Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3273 8471 3278 8480 3298 8471 3282 8446
TIME...MOT...LOC 1832Z 219DEG 18KT 3278 8472

WIND...40MPH
Special weather statement, May 11, 2:36 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Sat May 11 2019

GAZ091-103-104-111900-
Sumter GA-Marion GA-Webster GA-
236 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMTER...SOUTHERN MARION
AND SOUTHERN WEBSTER COUNTIES UNTIL 300 PM EDT...

At 236 PM EDT...a strong thunderstorm was over Centerpoint, or near
Preston...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Preston, Plains, Weston, Centerpoint, Dumas and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8455 3199 8463 3218 8447 3202 8431
TIME...MOT...LOC 1836Z 230DEG 23KT 3197 8456

WIND...40MPH
Special weather statement, May 11, 2:38 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT Sat May 11 2019

GAZ090-102-103-111915-
Chattahoochee GA-Stewart GA-Webster GA-
238 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTAHOOCHEE...
STEWART AND WESTERN WEBSTER COUNTIES UNTIL 315 PM EDT...

At 237 PM EDT...a line of strong thunderstorms extended from 7 miles
northwest of Twin Springs to near Providence Canyon State Park to
Goffs Mill...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lumpkin, Richland, Weston, Charles, Kimbrough, Westville,
Jamestown/south Fort Benning, Brooklyn, Renfroe, Troutman, Omaha,
Sanford, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3193 8468 3192 8491 3195 8496 3198 8496
      3198 8502 3201 8506 3209 8504 3213 8506
      3218 8501 3220 8496 3222 8498 3222 8493
      3224 8491 3225 8492 3226 8489 3230 8494
      3232 8499 3235 8494 3221 8462 3192 8459
TIME...MOT...LOC 1837Z 233DEG 27KT 3215 8515 3204 8493 3170 8470

WIND...50MPH
Special weather statement, May 11, 2:39 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT Sat May 11 2019

GAZ080-092-093-111915-
Macon GA-Schley GA-Taylor GA-
239 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHEASTERN
SCHLEY AND SOUTHERN TAYLOR COUNTIES UNTIL 315 PM EDT...

At 239 PM EDT...a strong thunderstorm was near Murrays Crossroads, or
7 miles northeast of Ellaville...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ideal, Whitewater State Park, Garden Valley, Bartlett and Hicks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3227 8424 3234 8431 3255 8417 3238 8395
TIME...MOT...LOC 1839Z 223DEG 19KT 3233 8423

WIND...40MPH
Special weather statement, May 11, 2:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Sat May 11 2019

GAZ061-074-111915-
Washington GA-Hancock GA-
246 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON AND
SOUTHEASTERN HANCOCK COUNTIES UNTIL 315 PM EDT...

At 246 PM EDT...a strong thunderstorm was over Linton, or 11 miles
south of Sparta...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Warthen and Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3305 8300 3315 8303 3326 8282 3304 8276
TIME...MOT...LOC 1846Z 258DEG 20KT 3310 8297

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 11, 2:52 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Sat May 11 2019

GAZ105-111915-
Dooly GA-
252 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR DOOLY COUNTY UNTIL 315 PM EDT...

At 252 PM EDT...a strong thunderstorm was over Vienna...moving
northeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Vienna, Pinehurst and Lilly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3207 8391 3229 8382 3214 8361 3214 8362
      3204 8385
TIME...MOT...LOC 1852Z 219DEG 18KT 3210 8384

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:27 PM EDTSpecial Weather StatementFFCCoweta, Heard48 min
May 10, 11:42 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 11, 12:08 AM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 11, 3:27 AM EDTSpecial Weather StatementFFCFloyd33 min
May 11, 4:16 AM EDTSpecial Weather StatementFFCGordon29 min
May 11, 5:24 AM EDTSpecial Weather StatementFFCDawson, Pickens36 min
May 11, 6:05 AM EDTSpecial Weather StatementFFCLumpkin25 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, White48 min
May 11, 6:31 AM EDTSpecial Weather StatementFFCPickens44 min
May 11, 7:03 AM EDTSpecial Weather StatementFFCWhite42 min
May 11, 7:21 AM EDTSpecial Weather StatementFFCDawson, Pickens39 min
May 11, 10:28 AM EDTSpecial Weather StatementFFCTowns32 min
May 11, 10:40 AM EDTRiver Flood WarningFFCDade23 hr
May 11, 12:39 PM EDTSpecial Weather StatementFFCUnion36 min
May 11, 2:02 PM EDTSpecial Weather StatementFFCDooly28 min
May 11, 2:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
May 11, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
May 11, 2:23 PM EDTSpecial Weather StatementFFCPeach37 min
May 11, 2:32 PM EDTSpecial Weather StatementFFCTalbot28 min
May 11, 2:36 PM EDTSpecial Weather StatementFFCWebster24 min
May 11, 2:38 PM EDTSpecial Weather StatementFFCStewart37 min
May 11, 2:39 PM EDTSpecial Weather StatementFFCMacon36 min
May 11, 2:46 PM EDTSpecial Weather StatementFFCHancock29 min
May 11, 2:52 PM EDTSpecial Weather StatementFFCDooly23 min
May 11, 2:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 11, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
May 11, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
May 11, 3:15 PM EDTSpecial Weather StatementFFCMacon30 min
May 11, 3:24 PM EDTSpecial Weather StatementFFCSumter36 min
May 11, 3:28 PM EDTSpecial Weather StatementFFCCrisp32 min
May 11, 3:30 PM EDTSpecial Weather StatementFFCGlascock30 min
May 11, 3:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter29 min
May 11, 3:32 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson28 min
May 11, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningFFCTwiggs33 min
May 11, 3:46 PM EDTSpecial Weather StatementFFCMacon29 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon24 min
May 11, 3:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 11, 4:00 PM EDTSpecial Weather StatementFFCPutnam30 min
May 11, 4:01 PM EDTSpecial Weather StatementFFCGlascock29 min
May 11, 4:05 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski25 min
May 11, 4:06 PM EDTSpecial Weather StatementFFCJefferson24 min
May 11, 4:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 11, 4:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
May 11, 4:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs19 min
May 11, 4:29 PM EDTSpecial Weather StatementFFCGlascock31 min
May 11, 4:31 PM EDTSpecial Weather StatementFFCJasper, Putnam29 min
May 11, 4:33 PM EDTSpecial Weather StatementFFCBleckley, Dodge27 min
May 11, 4:42 PM EDTSpecial Weather StatementFFCBanks33 min
May 11, 4:44 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min
May 11, 4:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
May 11, 4:58 PM EDTSpecial Weather StatementFFCPutnam32 min
May 11, 5:01 PM EDTSpecial Weather StatementFFCLaurens29 min
May 11, 5:08 PM EDTSpecial Weather StatementFFCClarke37 min
May 11, 5:12 PM EDTSpecial Weather StatementFFCBaldwin, Washington33 min
May 11, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
May 11, 5:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen23 min
May 11, 5:29 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington31 min
May 11, 5:34 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe, Wilkes29 min
May 11, 5:44 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
May 11, 5:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
May 11, 5:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
May 11, 6:05 PM EDTSpecial Weather StatementFFCMadison25 min
May 11, 6:16 PM EDTFlash Flood WarningFFCMadison, Oglethorpe104 min
May 11, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 11, 6:41 PM EDTSpecial Weather StatementFFCJackson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.